Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Suggest treatment for non cancerous mole that is changing its color

DOCTOR OF THE MONTH - Jul 2012
Jul 2012
User rating for this question
Excellent
Answered by

Dermatologist
Practicing since : 1993
Answered : 1196 Questions
Question
i was able to get into my dermatologists office today and he removed a molenthat I had preciously inquired about here. I have uploaded a recent picture. his reason for removal was that he sees that its started changing. this is my first time at this particular dermatologist. how could he know its starting to change? I've been looking may the mole for over 5 years and its never gotten darker or lighter. as you can imagine, I'm anxious over it. he says that its nor cancerous and is atypical but will send it for biopsy to see what degree atypia it is. I've attached a picture of the mole on question
Posted Thu, 7 Aug 2014 in Skin Hair and Nails
 
 
Answered by Dr. Praveen Rodrigues 12 minutes later
Brief Answer:
The good thing is it is 'removed' so a weight off!

Detailed Answer:
Hi there.
It does appear your dermatologist is RIGHT & there is no cause for concern clinically.
However, I do agree with you that the best recourse is for a histopathologic evaluation & you should get the result in 48-72 hours.
Do hope our clinical opinion tallies with your HPE analysis.
Good Luck & Godspeed!
Above answer was peer-reviewed by
 
Follow-up: Suggest treatment for non cancerous mole that is changing its color 5 minutes later
so you agree that its a dysplastic nevi. I know only a pathology report will detail to what degree of atypism it is. a doctor wouldn't tell me not to worry if had other suspicions that I was something canxerous , correct ?
 
 
Answered by Dr. Praveen Rodrigues 3 minutes later
Brief Answer:
Do Not Worry; Await HPE report, then forget!

Detailed Answer:
Correct. It does not appear to be cancerous or anything to worry about! Cheers.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor